# SDR CHQA20130322089

- Difficulty date: March 22, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N291SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145486
- Aircraft time: 28,262 hours, 23,116 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,840 hours, 22,146 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A BAGGAGE COMPARTMENT SMOKE INDICATION ON THE EICAS DURING APPROACH.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND DISCHARGED THE FIRE BOTTLES.  THE CREW ALSO DECLARED AN EMERGENCY AND STATED NO SMOKE WAS VISIBLE IN THE COCKPIT OR CABIN.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  EMERGENCY CREWS DETERMINED THAT NO FIRE OR SMOKE WAS PRESENT AND THE AIRCRAFT TAXIED TO THE GATE.  MAINTENANCE CHECKED THE BAGGAGE COMPARTMENT WITH NO SIGNS OF FIRE OR SMOKE.  THE BAGGAGE COMPARTMENT SMOKE DETECTION SYSTEM WAS OPERATIONALLY CHECKED GOOD.
